EconPapers    
Economics at your fingertips  
 

The asymptotic distribution of impact multipliers for a non-linear structural econometric model

Carlo Bianchi (), Giorgio Calzolari and Paolo Corsi

MPRA Paper from University Library of Munich, Germany

Abstract: The problem of deriving asymptotic statistical properties of impact multipliers from a consistent estimate of a structural non-linear econometric model is discussed. The theoretical aspects, which generalize the results derived by Goldberger, Nagar and Odeh for linear models, are analyzed in detail, as well as the numerical (computational) aspects. Numerical results are finally displayed for an econometric model well known in the literature.

Keywords: Asymptotic standard errors; impact multipliers; econometric models (search for similar items in EconPapers)
JEL-codes: C63 C30 (search for similar items in EconPapers)
Date: 1977, Revised 1979
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Published in Seminari di Econometria e di Matematica Applicata. Universita' degli Studi di Modena: Istituto Statistico-Matematico, Facolta' di Economia e Commercio, (1979): pp. 1-24

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/24537/1/MPRA_paper_24537.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:24537

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2020-07-01
Handle: RePEc:pra:mprapa:24537